MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; STENT, ILIAC

W.L. GORE & ASSOCIATES GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; STENT, ILIAC
Model Number BXA075902A
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.As the devices were not returned, no evaluation of the devices could be performed.
 
Event or Problem Description
On (b)(6) 2020, the patient was being treated an unknown etiology using a gore® viabahn® vbx balloon expandable endoprosthesis (vbx).On (b)(6) 2020, the patient presented to the hospital for follow-up.It was reported a possible infection of the vbx was identified.It is unknown if the infection is attributable to a pre-existing infection in field of treatment.An additional zilver stent was implanted extending from the vbx.The physician is going to monitor the patient.
 
Additional Manufacturer Narrative
Added h6: method 4117 - device not accessible for testing.
 
Additional Manufacturer Narrative
Code 213 ¿ the review of the sterilization paperwork verified that this lot met all pre-release specifications.

Brand Name
GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9866348
Report Number2017233-2020-00207
Device Sequence Number19629074
Product Code NIO
UDI-Device Identifier00733132637294
UDI-Public00733132637294
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2022
Device Model NumberBXA075902A
Device Catalogue NumberBXA075902A
Device Lot Number21363192
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/23/2020
Supplement Report FDA Received Date04/20/2020
04/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;